MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon rupture, stent migration and removal difficulties were encountered.The 98% stenosed target lesion was located in the mildly tortuous and severely calcified mid left anterior descending artery.A 2.75 x 12 synergy drug-eluting stent was advanced for treatment.However, during deployment when the balloon was first inflated at 9 atmospheres for 2 seconds, the balloon ruptured.When the balloon was removed, the stent moved back with the balloon.It eventually stopped after 1-2 mm of movement and was successfully removed.Post-dilatation was performed with a 2.75x15 nc balloon catheter and the procedure was completed.No patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12570132
Report Number2134265-2021-12090
Device Sequence Number872134
Product Code NIQ
UDI-Device Identifier08714729840046
UDI-Public08714729840046
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2022
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0026183266
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;